MAUDE Adverse Event Report: AKROS MEDICAL, INC FIBULINK SYNDESMOSIS REPAIR KIT/TI; WASHER, BOLT NUT

AKROS MEDICAL, INC FIBULINK SYNDESMOSIS REPAIR KIT/TI; WASHER, BOLT NUT
Model Number FGS-1100
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Pain (1994)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Complainant part is not expected to be returned for manufacturer review/investigation.Without a lot number the device history records review could not be completed.Product was not returned.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that on unknown date, the patient underwent an open reduction internal fixation (orif) of the fibula and medial malleolus with a hook plate and syndesmotic repair with the fibulink.There was difficulty engaging the fibulink device into the tibia component.A larger hat was used and engaged right away.Postoperatively, the patient had no pain to the ankle but mild pain along the peroneal tendons.The patient was doing well, walking in regular shoes and back to all activities with minimal swelling.The wound healed in a duration of six (6) months.This report is for one (1) fibulink® syndesmosis repair kit/ti.This is report 1 of 3 for (b)(4).

Brand Name
FIBULINK SYNDESMOSIS REPAIR KIT/TI
Common Device Name
WASHER, BOLT NUT
Manufacturer (Section D)
AKROS MEDICAL, INC
eimattstrasse 3
oberdorf 4436
SZ  4436
MDR Report Key11313338
Report Number3013401747-2021-00008
Device Sequence Number11690283
Product Code HTN
UDI-Device Identifier00863176000317
UDI-Public00863176000317
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K173550
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source study
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 01/22/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberFGS-1100
Device Catalogue NumberFGS-1100
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/22/2021
Initial Report FDA Received Date02/11/2021
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age39 YR